I started Clomid/Nolva ED roughly two weeks ago.
My testicles have gotten noticablly bigger, thank god, but lately with my girlfriend I’ve suffered bouts of ED and absolutely ZERO sex drive. Utterly pathetic. It’s kind of interesting to see it from the other side actually, she constantly wants sex and I’m usually thinking of ways to NOT have sex. Not only that I find myself faking it to finish early.
From one of the articles I read on this forum
"Libido reduction & erectile dysfunction -
Erectile dysfunction, low libido, and general impotence are typical complaints from men recently discontinuing steroids or HRT therapy, which is often combated by Clomid or Nolvadex, paradoxically so.
Regardless of any positive effects on fertility or testosterone levels, Clomid and Nolvadex use is highly correlated with erectile dysfunction, libido suppression, and even emotional disorders."
From the experience of the users here, do these bouts of ED and lack of sex drive go away when the PCT is over?